Google Scholar: citations
Pointwise smoothness, two-microlocalization and wavelet coefficients
Jaffard, S.

Date: 1991
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; publishedVersion
Published in: Publicacions matemàtiques, V. 35 n. 1 (1991) p. 155-168, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37650
DOI: 10.5565/PUBLMAT_35191_06


14 p, 302.3 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2009-06-19, last modified 2020-09-05



   Favorit i Compartir